Soit
Let
@article{JTNB_2010__22_2_475_0, author = {R\"ossler, Damian}, title = {A note on the ramification of torsion points lying on curves of genus at least two}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {475--481}, publisher = {Universit\'e Bordeaux 1}, volume = {22}, number = {2}, year = {2010}, doi = {10.5802/jtnb.727}, zbl = {1223.11075}, mrnumber = {2769074}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.727/} }
TY - JOUR AU - Rössler, Damian TI - A note on the ramification of torsion points lying on curves of genus at least two JO - Journal de théorie des nombres de Bordeaux PY - 2010 SP - 475 EP - 481 VL - 22 IS - 2 PB - Université Bordeaux 1 UR - https://www.numdam.org/articles/10.5802/jtnb.727/ DO - 10.5802/jtnb.727 LA - en ID - JTNB_2010__22_2_475_0 ER -
%0 Journal Article %A Rössler, Damian %T A note on the ramification of torsion points lying on curves of genus at least two %J Journal de théorie des nombres de Bordeaux %D 2010 %P 475-481 %V 22 %N 2 %I Université Bordeaux 1 %U https://www.numdam.org/articles/10.5802/jtnb.727/ %R 10.5802/jtnb.727 %G en %F JTNB_2010__22_2_475_0
Rössler, Damian. A note on the ramification of torsion points lying on curves of genus at least two. Journal de théorie des nombres de Bordeaux, Tome 22 (2010) no. 2, pp. 475-481. doi : 10.5802/jtnb.727. https://www.numdam.org/articles/10.5802/jtnb.727/
[1] Baker, M; Poonen, B., Torsion packets on curves. Compositio Math. 127 (2001), 109–116. | MR | Zbl
[2] Baker, M.; Ribet, K., Galois theory and torsion points on curves. J. Théor. Nombres Bordeaux 15 (2003), 11–32. | Numdam | MR | Zbl
[3] Boxall, J., Autour d’un problème de Coleman. C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), 1063–1066. | MR | Zbl
[4] Boxall, J., Sous-variétés algébriques de variétés semi-abéliennes sur un corps fini. Number theory 1992-1993. London Math. Soc. Lecture Note Ser. 215, 69–80. Cambridge Univ. Press, 1995. | MR | Zbl
[5] Coleman, R., Ramified torsion points on curves. Duke Math. J. 54 (1987), 615–640. | MR | Zbl
[6] Groupes de monodromie en géométrie algébrique. I. Lecture Notes in Mathematics, Vol. 288. Séminaire de Géométrie Algébrique du Bois-Marie 1967–1969 (SGA 7 I); Dirigé par A. Grothendieck. Avec la collaboration de M. Raynaud et D. S. Rim. Springer-Verlag, Berlin, 1972. | MR | Zbl
[7] Hartshorne, R., Algebraic geometry. Graduate Texts in Mathematics, No. 52. Springer-Verlag, 1977. | MR | Zbl
[8] Rössler, D., A note on the Manin-Mumford conjecture. Number fields and function fields—two parallel worlds. Progr. Math. 239, 311–318. Birkhäuser, 2005. | MR | Zbl
[9] Serre, J.-P., Local fields. Graduate Texts in Mathematics 67. Springer-Verlag, 1979. Duke Math. J. 106 (2001), 281–319. | MR | Zbl
[10] Tamagawa, A., Ramification of torsion points on curves with ordinary semistable Jacobian varieties. Duke Math. J. 106 (2001), 281–319. | MR | Zbl
Cité par Sources :